# SDR SWAA2023032102993

- Difficulty date: February 14, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUTOUT SURROUND DOUBLER OF ELECTRICAL GROUND POWER RECEPTACLE OF ACCESS PANEL 114AR 2023-116893<[01] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 500D; SN: N500X12101V022237; 26 JAN 24.;[02] PERFORMED REPAIR ON LOWER HORIZONTAL RUBBING BLOCK AREA OF CUT OUT SURROUND DOUBLER OF ELECTRICAL GROUND POWER RECEPTACLE OF ACCESS PANEL 114AR IAW SRM B737-700 53-10-15-2R-4 REPAIR 4; ZONE 2 ; FIGURE 204; SHEET 1. SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED REPAIR ON LOWER HORIZONTAL RUBBING BLOCK AREA OF CUT OUT SURROUND DOUBLER OF ELECTRICAL GROUND POWER RECEPTACLE OF ACCESS PANEL 114AR IAW SRM B737-700 53-10-15-2R-4 REPAIR 4; ZONE 2 ; FIGURE 204; SHEET 1. SEE INDIVIDUAL SIGN OFF BELOW
